# SDR AALA20131121007

- Difficulty date: November 21, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 67,190 hours, 28,952 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED RT GENERATOR FAULT & AC CROSSTIE FAULT.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT GENERATOR & CONSTANT SPEED DRIVE TRANSMISSION UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
